RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 267, Pages 97–109 (Mi tm2600)  

This article is cited in 1 scientific paper (total in 1 paper)

Automorphisms of $P_8$ Singularities and the Complex Crystallographic Groups

V. Goryunova, D. Kernerb

a Department of Mathematical Sciences, University of Liverpool, Liverpool, United Kingdom
b Department of Mathematics, Ben Gurion University of the Negev, Be'er Sheva, Israel

Abstract: The paper completes the study of symmetries of parabolic function singularities with relation to complex crystallographic groups that was started by the first co-author and his collaborator. We classify smoothable automorphisms of $P_8$ singularities which split the kernel of the intersection form on the second homology. For such automorphisms, the monodromy groups acting on the duals to the eigenspaces with degenerate intersection form are then identified as some of complex affine reflection groups tabled by V. L. Popov.

Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 91–103

Bibliographic databases:

UDC: 515.173.41
Received in April 2008
Language:

Citation: V. Goryunov, D. Kerner, “Automorphisms of $P_8$ Singularities and the Complex Crystallographic Groups”, Singularities and applications, Collected papers, Tr. Mat. Inst. Steklova, 267, MAIK Nauka/Interperiodica, Moscow, 2009, 97–109; Proc. Steklov Inst. Math., 267 (2009), 91–103

Citation in format AMSBIB
\Bibitem{GorKer09}
\by V.~Goryunov, D.~Kerner
\paper Automorphisms of $P_8$ Singularities and the Complex Crystallographic Groups
\inbook Singularities and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 267
\pages 97--109
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723942}
\zmath{https://zbmath.org/?q=an:1244.58014}
\elib{http://elibrary.ru/item.asp?id=12989365}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 91--103
\crossref{https://doi.org/10.1134/S0081543809040075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049125473}


Linking options:
  • http://mi.mathnet.ru/eng/tm2600
  • http://mi.mathnet.ru/eng/tm/v267/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Goryunov, J. A. Haddley, “Invariant Symmetries of Unimodal Function Singularities”, Mosc. Math. J., 12:2 (2012), 313–333  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:156
    Full text:15
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019